# SDR 2008UALA02701

- Difficulty date: May 8, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 48,191 hours, 7,403 cycles
- Engine: Pwa PW4090
- System (JASC): 2421 · AC Generator-Alternator
- Part: Shaft
- Part number: 1701768
- Condition: Sheared
- Location: Generator
- Component: Generator
- Component part number: 1701768
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

ELEC BACKUP GEN L LEFT BACKUP GENERATOR IS OFF OR HAS FAILED.  ADVISORY  MSG01- LATCHED CRUISE MODE DEPENDENT; BACKUP GENERATOR (L) OIL PRESSURE IS LOW.  DB- BACKUP CONVERTER MSG02- ACTIVE CRUISE MODE DEPENDENT; BACKUP GENERATOR (L) HAS A SHEARED SHAFT.  DB- BACKUP CONVERTER MSG03- NOT ACTIVE CRUISE MODE DEPENDENT; BACKUP GENERATOR (L) SPEED IS OUT OF RANGE.  DB- BACKUP CONVERTER MSG04- NOT ACTIVE CRUISE MODE DEPENDENT; BACKUP GENERATOR (L) SPEED IS OUT OF RANGE.  MSG-2446080 LATCHD ER MODE MSG-2446000 ACTIVE ER MODE MSG-2447000 INACTV ER MODE MSG-2447000 INACTV ER MODE.  FOUND SHEARED SHAFT ON BACKUP GENERATOR.  REPLACED NR 1 ENG BACK UP GENERATOR REF 24 -25-01.  AC OK FOR SERVICE.
